Alert archive / Arkansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 65, NWS Memphis, TN

April 14, 2014Lee County, Phillips County, Arkansas; Coahoma County, Tunica County, Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Apr 14, 2014, 1:04 AM CDT for Lee County, Phillips County, Arkansas; Coahoma County, Tunica County, Mississippi. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2014, 1:04 AM CDT (06:04 UTC)
Expired
Apr 14, 2014, 1:45 AM CDT
In force
41 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Lee County, AR, Phillips County, AR, Coahoma County, MS, Tunica County, MS

The radar

The Memphis radar (KNQA), 136 km from the middle of the area, began a volume at 06:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 1:25 AM CDTTSTM WND DMGTunica, MSLARGE FALLING TREE LIMB SHATTERED WINDOW TO A RESIDENCE IN TUNICA
Apr 14, 1:30 AM CDTTSTM WND DMGTunica, MSTREES DOWN THROUGHOUT TUNICA... ONE TREE LANDED ON THREE CARS. 3 LARGE METAL SHEDS WERE BLOWN OVER AND MORE STRUCTUAL DAMAGE HAS BEEN REPORTED BUT NOT VERIFIED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 11:06 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 6.1 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2014-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 47 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2014-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
47 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
1517 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

579 
WUUS54 KMEG 140604
SVRMEG
ARC077-107-MSC027-143-140645-
/O.NEW.KMEG.SV.W.0065.140414T0604Z-140414T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
104 AM CDT MON APR 14 2014

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LEE COUNTY IN EASTERN ARKANSAS...
  PHILLIPS COUNTY IN EASTERN ARKANSAS...
  COAHOMA COUNTY IN NORTHWEST MISSISSIPPI...
  TUNICA COUNTY IN NORTHWEST MISSISSIPPI...

* UNTIL 145 AM CDT

* AT 104 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. 
  THIS STORM WAS LOCATED NEAR WATKINS CORNER...OR 8 MILES NORTHWEST
  OF ELAINE...AND MOVING EAST AT 65 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ELAINE...
  HELENA...MARVELL...WEST HELENA...CLARKSDALE...ST FRANCIS NATIONAL
  PARK AND WHITE RIVER NATIONAL WILDLIFE REFUGE.

 THIS WARNING ALSO INCLUDES AREAS NEAR FLOWER LAKE...HORSESHOE
  LAKE...MIDWAY LAKE...MOON LAKE...OLD TOWN LAKE AND TUNICA LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3415 9109 3420 9110 3422 9107 3433 9107
      3435 9101 3448 9103 3484 9071 3486 9020
      3461 9023 3456 9030 3443 9031 3442 9040
      3427 9041 3426 9045 3398 9045 3398 9066
      3411 9067 3412 9112
TIME...MOT...LOC 0604Z 283DEG 55KT 3439 9094

$$
2 follow-up statements
808 
WWUS54 KMEG 140633
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
133 AM CDT MON APR 14 2014

ARC077-107-140643-
/O.CAN.KMEG.SV.W.0065.000000T0000Z-140414T0645Z/
LEE AR-PHILLIPS AR-
133 AM CDT MON APR 14 2014

...THE SEVERE THUNDERSTORM WARNING FOR PHILLIPS AND EASTERN LEE
COUNTIES IS CANCELLED...

AT 133 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA 
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3425 9077 3431 9067 3442 9057 3446 9058
      3457 9049 3482 9043 3486 9020 3463 9023
      3456 9030 3443 9031 3442 9040 3427 9041
      3426 9045 3398 9045 3398 9066 3411 9066
      3412 9082
TIME...MOT...LOC 0633Z 283DEG 55KT 3429 9042

$$

MSC027-143-140645-
/O.CON.KMEG.SV.W.0065.000000T0000Z-140414T0645Z/
TUNICA MS-COAHOMA MS-
133 AM CDT MON APR 14 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR COAHOMA AND TUNICA COUNTIES...

AT 133 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR JONESTOWN...OR 10 MILES
NORTHEAST OF CLARKSDALE...MOVING EAST AT 65 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOBO...
CLARKSDALE...COAHOMA...HOLLYWOOD...LULA...LYON...PRICHARD...
COMMERCE...BANKS...BOWDRE...LOST LAKE...EVANSVILLE...CLAYTON AND
MAUD.

 THIS WARNING ALSO INCLUDES AREAS NEAR FLOWER LAKE...HORSESHOE
  LAKE...MIDWAY LAKE...MOON LAKE...OLD TOWN LAKE AND TUNICA LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3425 9077 3431 9067 3442 9057 3446 9058
      3457 9049 3482 9043 3486 9020 3463 9023
      3456 9030 3443 9031 3442 9040 3427 9041
      3426 9045 3398 9045 3398 9066 3411 9066
      3412 9082
TIME...MOT...LOC 0633Z 283DEG 55KT 3429 9042

$$
848 
WWUS54 KMEG 140644
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
144 AM CDT MON APR 14 2014

MSC027-143-140654-
/O.EXP.KMEG.SV.W.0065.000000T0000Z-140414T0645Z/
TUNICA MS-COAHOMA MS-
144 AM CDT MON APR 14 2014

...THE SEVERE THUNDERSTORM WARNING FOR COAHOMA AND TUNICA COUNTIES
WILL EXPIRE AT 145 AM CDT...

AT 144 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

LAT...LON 3425 9077 3431 9067 3442 9057 3446 9058
      3457 9049 3482 9043 3486 9020 3463 9023
      3456 9030 3443 9031 3442 9040 3427 9041
      3426 9045 3398 9045 3398 9066 3411 9066
      3412 9082
TIME...MOT...LOC 0644Z 283DEG 55KT 3425 9022

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 12:01 AM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Apr 14, 12:01 AM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1201 AM CDT MON APR 14 2014

.UPDATE...

UPDATE TO ADD SEVERE THUNDERSTORM WATCH 78 TO PORTIONS OF THE MID
SOUTH.

&&

.DISCUSSION...

BOWING LINE SEGMENTS PRECEDING MORE SOLID QLCS SQUALL LINE
CONTINUES TO MOVE ACROSS WEST TENNESSEE LATE THIS EVENING WITH
SOME WIND DAMAGE REPORTS. SOLID LEWP LINE ENTERING WESTERN
PORTIONS OF OUR CWA AS OF 0445Z WILL CONTINUE TO ADVANCE EAST
ACROSS THE MID SOUTH DURING THE OVERNIGHT HOURS. ENVIRONMENT IN
ADVANCE OF THIS LINE IS PRESUMED TO BE SOMEWHAT UNSTABLE AS 03Z
SOUNDING RELEASED FROM KLZK INDICATED SBCAPES AROUND 1050 J/KG
WITH STEEP MID LEVEL LAPSE RATES AND MUCH OF THE CAPE NOTED
BETWEEN 700-500MB. THIS SHOULD SUPPORT A CONTINUED SEVERE RISK
ACROSS MUCH OF THE MID SOUTH OVERNIGHT WITH DAMAGING WINDS...LARGE
HAIL THE PRIMARY THREATS. LATEST MESOANALYSIS ALSO SUGGESTS THAT
0-1KM SRH VALUES REMAIN AT 300 M2/S2 OR GREATER WITH BACKED
SURFACE WINDS STILL NOTED IN MAINLY CONVECTIVELY UNDISTURBED
AIRMASS ACROSS NORTH MISSISSIPPI. THEREFORE A FEW BRIEF TORNADOES
WILL ALSO BE POSSIBLE WITHIN MESOCYCLONE SPIN UPS EMBEDDED WITHIN
THE CONVECTIVE LINE.

LATEST FORECAST HAS BEEN UPDATED TO REFLECT THE ADDITION OF THE
WATCH AND SEVERE WEATHER THREAT.

JLH

&&

.PREV DISCUSSION... /ISSUED 415 PM CDT SUN APR 13 2014/

DISCUSSION...

A COUPLE OF UPPER LEVEL SHORTWAVES WILL MOVE THROUGH THE MID-SOUTH
THIS EVENING AS A STRONG LOW PRESSURE SYSTEM DEPARTS TO THE
NORTHEAST. AS THE LOW MOVES OFF TO THE NORTHEAST...WINDS WILL
BECOME MORE BACKED AT THE SURFACE AND A STRONG 50 TO 60 KT MID-
LEVEL WESTERLY JET WILL SUPPORT THE CHANCE FOR SOME STRONG TO
SEVERE THUNDERSTORMS THROUGH LATE THIS EVENING...MAINLY ALONG AND WEST
OF THE MISSISSIPPI RIVER. THE PRIMARY HAZARDS WILL BE DAMAGING
WINDS AND LARGE HAIL AS THE PRIMARY MODE IS EXPECTED TO BE A
FORCED LINE OF STORMS...ALTHOUGH A TORNADO CANNOT BE RULED OUT.

OVERNIGHT TONIGHT AND INTO TOMORROW AFTERNOON...
SUFFICIENT INSTABILITY TO SUPPORT SEVERE THUNDERSTORM DEVELOPMENT WILL
BE AVAILABLE OVER A LARGE PART OF THE FORECAST AREA OVERNIGHT AND
INTO TOMORROW AFTERNOON...WITH THE BEST INGREDIENTS FOR SEVERE
WEATHER SPECIFICALLY OVER NORTH MISSISSIPPI DURING LATE MORNING TO
AFTERNOON HOURS ON MONDAY. MODEL GUIDANCE SUGGESTS THAT 1000 TO
NEAR 2000 J/KG OF SBCAPE WILL BE ON HAND...ALONG WITH LI/S -6 TO
-8C...AND 0-6 KM BULK SHEAR AROUND 60KTS. IN ADDITION...MODELS ARE
IN AGREEMENT THAT A DEVELOPING SURFACE LOW WILL TRACK ALONG THE
COLD FRONT AND MOVE TO THE NORTHEAST BY TOMORROW EVENING. ALL OF
THESE PARAMETERS AND THE LOCATION OF LOW WILL SUPPORT A POTENTIAL
FOR DAMAGING WINDS...HAIL...AND PERHAPS A TORNADO. THE LIMITING
FACTOR WILL OBVIOUSLY BE CLOUD COVER TOMORROW IN THE WARM
SECTOR...AND UNIDIRECTIONAL WIND PROFILES. THE COLD FRONT WILL
EXIT THE REGION BY LATE MONDAY NIGHT.

BEHIND THE FRONT...VERY COLD AND DRY AIR WILL FUNNEL INTO THE REGION
BY TUESDAY MORNING. CURRENT THINKING IS THAT TEMPERATURES WILL
DIP INTO THE 30S...BUT THE ATMOSPHERE SHOULD REMAIN MOIST ENOUGH
TO FEND OFF ANY FROST FORMING OVERNIGHT ON TUESDAY. FOG WILL MOST LIKELY
BE WHAT DEVELOPS INSTEAD.

BY TUESDAY...TEMPERATURES WILL STRUGGLE TO CLIMB INTO THE UPPER 50S
DURING THE DAY AS STRONG CAA WILL BE PERSISTENT ALL DAY LONG.
WINDS WILL DIE DOWN AFTER MIDNIGHT AND TEMPERATURES ARE EXPECTED
TO DROP OFF VERY QUICKLY. LOWS WILL BOTTOM OUT IN THE LOWER 30S
AND MANY PLACES WILL DIP INTO THE UPPER 20S. A FREEZE WARNING
WILL MOST LIKELY BE NEEDED FOR WEDNESDAY MORNING.

BY WEDNESDAY HIGH PRESSURE WILL BUILD INTO THE REGION AND
TEMPERATURES WILL FINALLY BEGIN TO MODERATE AND A WARMING TREND
WILL BEGIN.

ANOTHER COLD FRONT IS EXPECTED TO MOVE THROUGH THE MID-SOUTH ON
FRIDAY INTO SATURDAY BRINGING RAIN A SLIGHT CHANCE OF
THUNDERSTORMS TO THE MID-SOUTH.

THIS WEEKEND...
HIGH PRESSURE WILL BRIEFLY BUILD IN ON SATURDAY BEFORE
ANOTHER SYSTEM MOVES IN BY LATE SUNDAY. SLIGHT CHANCES FOR RAIN
WILL BE POSSIBLE. BY MONDAY...TEMPERATURES ARE EXPECTED TO REBOUND
BACK TO SEASONAL TEMPERATURES WITH HIGHS IN THE 70S AND LOWS IN
THE 50S.

AC3

&&

.AVIATION...

06Z TAF CYCLE

SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE IN ADVANCE OF A MORE
ORGANIZED SQUALL LINE NOW APPROACHING EAST ARKANSAS. A FEW OF
THESE STORMS MAY REACH SEVERE LIMITS AND RESULT IN A PERIOD OF
REDUCED CIGS AND VSBYS. CONVECTION SHOULD END FROM WEST TO EAST
FOR A TIME LATER TONIGHT WITH CONTINUED MVFR CIGS AND VSBYS.
STRONG AND GUSTY SOUTH WINDS AHEAD OF THE CONVECTIVE LINE SHOULD
CONTINUE TO GUST AT TIMES UP TO 30 KTS...BUT WILL DROP OFF BEHIND
THE LINE TO 10 KTS OR LESS. NON CONVECTIVE WIND SHEAR WILL ALSO
REMAIN OUTSIDE OF THUNDERSTORMS AND AHEAD OF THE SOLID CONVECTIVE
LINE MOVING THROUGH THE REGION.

ADDITIONAL SHOWERS AND THUNDERSTORMS SHOULD REDEVELOP ON MONDAY
AHEAD OF A COLD FRONT MOVING ACROSS THE REGION. TEMPOS HAVE BEEN
INCLUDED TO COVER THE MOST FAVORABLE TIMING FOR CONVECTION AT EACH
TERMINAL. IFR CIGS EARLY SHOULD RECOVER TO MVFR PRIOR TO THE COLD
FRONTAL PASSAGE. SOUTHWEST WINDS SHOULD AVERAGE BETWEEN 10-12 KTS.
BEHIND THE COLD FRONT WINDS SHOULD BECOME STRONG AND GUSTY FROM
THE NORTHWEST WITH A LOWERING BACK TO LOW END MVFR CIGS. SOME IFR
CIGS WILL BE POSSIBLE BUT CONFIDENCE TOO LOW TO INCLUDE IN TAF AT
THIS TIME. POST FRONTAL SHOWERS SHOULD ALSO CONTINUE BEHIND THE
FRONT THROUGH THE AFTERNOON HOURS.

RAIN SHOULD END MONDAY EVENING BUT LOW STRATUS WITH LOW END MVFR
TO IFR CIGS EXPECTED.

JLH

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Apr 13, 10:07 PM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
1007 PM CDT SUN APR 13 2014

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-150515-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
1007 PM CDT SUN APR 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE MID
SOUTH TONIGHT. THE PRIMARY RISK WITH ANY STORMS THAT BECOME SEVERE
WILL BE DAMAGING WINDS. THERE IS ALSO THE POTENTIAL FOR AN
ISOLATED TORNADO. THIS SEVERE WEATHER THREAT SHOULD PERSIST
THROUGH THE EARLY MORNING HOURS OF MONDAY. HEAVY RAINFALL WILL
ALSO ACCOMPANY THE STRONGER THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG TO SEVERE STORMS WILL BE POSSIBLE DURING THE DAY ON MONDAY OVER
NORTH MISSISSIPPI. THE PRIMARY HAZARDS WILL BE DAMAGING WINDS AND LARGE
HAIL. A SECONDARY THREAT OF A TORNADO CANNOT BE RULED OUT.

TEMPERATURES WILL TURN COLDER TUESDAY AND WEDNESDAY. MORNING LOWS
WILL DIP INTO THE LOWER 30S ON TUESDAY AND INTO THE UPPER 20S ON
WEDNESDAY. A FROST ADVISORY MAY BE NEEDED TUESDAY MORNING AND A
FREEZE WARNING MAY BE NEEDED ON WEDNESDAY MORNING FOR PORTIONS OF
THE MID SOUTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TONIGHT. PLEASE PASS ALONG ANY
REPORTS OF WIND DAMAGE OR LARGE HAIL TO THE NATIONAL WEATHER
SERVICE IN MEMPHIS.

JLH

In the hours before

Local storm report, Apr 13, 10:56 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1056 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 PM     TSTM WND GST     DYERSBURG               36.04N 89.38W
04/13/2014  E0 MPH           DYER               TN   PUBLIC

            61 MPH WIND SOUTHEAST SECTION OF DYERSBURG WITH PRIVATELY
            OWNED ANEMOMETER.

&&

ZEI
Local storm report, Apr 13, 11:18 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1118 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     TSTM WND DMG     MAURY CITY              35.82N 89.22W
04/13/2014                   CROCKETT           TN   AMATEUR RADIO

            BIG TREE DOWN IN MAURY CITY AND NEAR TN HWY 88 AND US 412
            THREE MILES SOUTHEAST OF MAURY CITY.

&&

ZEI

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 8:30 PM CDTSevere Thunderstorm WarningMEGCross, Poinsett, St. Francis30 min
Apr 13, 8:54 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Poinsett51 min
Apr 13, 9:08 PM CDTTornado WarningMEGCrittenden, Cross, Poinsett37 min
Apr 13, 9:27 PM CDTSevere Thunderstorm WarningMEGCrittenden, Mississippi, Poinsett63 min
Apr 13, 9:49 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, St. Francis41 min
Apr 13, 9:57 PM CDTTornado WarningMEGMississippi33 min
Apr 13, 10:16 PM CDTSevere Thunderstorm WarningMEGCrittenden, Mississippi, Poinsett29 min
Apr 14, 12:01 AM CDTSevere Thunderstorm WarningMEGCross, Lee, Poinsett, St. Francis59 min
Apr 14, 3:21 AM CDTFrost AdvisoryMEGClay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more19 hr
Apr 14, 3:21 AM CDTWind AdvisoryMEGClay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more13 hr
Apr 13, 8:40 PM CDTRiver Flood WarningMEGMonroe62 hr
Apr 13, 8:40 PM CDTRiver Flood WarningMEGMonroe60 hr
Apr 13, 8:40 PM CDTRiver Flood WarningMEGLowndes, Monroe5 days
Apr 14, 1:30 AM CDTSevere Thunderstorm WarningMEGDeSoto, Tate, Tunica30 min
Apr 14, 1:47 AM CDTSevere Thunderstorm WarningMEGPanola, Quitman, Tate28 min
Apr 14, 1:52 AM CDTSevere Thunderstorm WarningMEGDeSoto, Marshall, Tate53 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2014Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.